# SDR CA130819012

- Difficulty date: August 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 23,394 hours
- Engine: Ge CF348C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 524044
- Condition: Cracked
- Location: Hyd System
- Part time: 25,401 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVAL THE RAMP CREW NOTICED A HYDRAULIC LEAK AT THE NLG.  HYDRAULIC LINE,WAS FOUND CRACKED AND LEAKING AT THE WELD.  THE LINE WAS REPLACED.  ACFT TSN 25401, CSN 12796.
